# SDR RAIA980805

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 877
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 1106P0208
- Condition: Failed
- Location: Rt Engine
- Part time: 14,843 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7486 - STL - RIGHT ENGINE OIL CAPTION ILLUMINATED IN FLIGHT.  MAINTENANCE REPLACED RIGHT OIL PRESSURE SWITCH.  (M)
